Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Prescribed Zanocin. Having rashes. Absolute eosinophil count is 660/cumm. Treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
i have given zanocin 100 syrup by doctors prescription to my child he is 4.5 years old but now he has rashes on body what is the reason now his eosinphils is above range and absolute eosinophil count is 660/cumm which is also high range.what treatment should be given
Posted Sun, 16 Jun 2013 in Medicines and Side Effects
Answered by Dr. Raju A.T 11 hours later

Thanks for your query.

With high eosinophil count and the rashes, it confirms that the condition is due to allergic reaction. The cause for the allergic reaction could be the Zanocin or something else. This can be made sure only by stopping the Zanocin.

Do give him antiallergic medications like Chlorpeneramine, the dosage of which has to be formulated by his treating doctor after examining him.

Hope I answered your query.

Please let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor